# SDR USAA040442

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Gouged
- Location: Nr 2 Slat
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH BRACKET GOUGED .625 INCH LONG BY .625 INCH WIDE BY .035 INCH DEEP, NR 2 SLAT ACTUATOR ATTACH BRACKET OUTBOARD SIDE INBOARD FACE.  BLENDED PER TYPICAL REPAIR 57-20-0-0A.  (M)
